Translator Disclaimer
2013 On the Intuitionistic Fuzzy Stability of Ring Homomorphism and Ring Derivation
Jaiok Roh, Ick-Soon Chang
Abstr. Appl. Anal. 2013(SI58): 1-8 (2013). DOI: 10.1155/2013/192845

Abstract

We take into account the stability of ring homomorphism and ring derivation in intuitionistic fuzzy Banach algebra associated with the Jensen functional equation. In addition, we deal with the superstability of functional equation f ( x y ) = x f ( y ) + f ( x ) y in an intuitionistic fuzzy normed algebra with unit.

Citation

Download Citation

Jaiok Roh. Ick-Soon Chang. "On the Intuitionistic Fuzzy Stability of Ring Homomorphism and Ring Derivation." Abstr. Appl. Anal. 2013 (SI58) 1 - 8, 2013. https://doi.org/10.1155/2013/192845

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1297.39037
MathSciNet: MR3096811
Digital Object Identifier: 10.1155/2013/192845

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top